Volume 4, Number 2 (November 2005)                   JIRSS 2005, 4(2): 107-111 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fakoor V, Azarnoosh H A. A Note on the Strong Law of Large Numbers. JIRSS. 2005; 4 (2) :107-111
URL: http://jirss.irstat.ir/article-1-130-en.html

Abstract:   (5553 Views)
Petrov (1996) proved the connection between general moment conditions and the applicability of the strong law of large numbers to a sequence of pairwise independent and identically distributed random variables. This note examines this connection to a sequence of pairwise negative quadrant dependent (NQD) and identically distributed random variables. As a consequence of the main theorem (Theorem 2.1), we arrive at an improvement of Marcinkiewicz– Zygmund theorem for pairwise NQD random variables.
Full-Text [PDF 103 kb]   (1857 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/10/22 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society